# SDR JJBA20250408044

- Difficulty date: March 31, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL SKIN BTW FR 21-22 AND STR 11L-12L. REPAIR DOUBLER ON LH CENTER FUSE I SKIN, BTW FR 21-22 AND BTW STR 11L-12L CARRIED OUT
